MathSciNet Relay Station
MathSciNet bibliographic data
MR1208038 46B04
Godefroy, G.; Kalton, N. J.; Saphar, P. D. Unconditional ideals in Banach spaces. Studia Math. 104 (1993), no. 1, 13–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement